# SDR CHQA200800071

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 14,603 hours, 11,056 cycles
- Engine: Allsn AE3007A
- Engine time: 14,394 hours, 12,788 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312032
- Condition: Making Metal
- Location: Nr 1
- Part time: 14,394 hours, 12,788 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 6221, CHA TO CVG - JUST OUTSIDE THE OUTER MARKER THE FLIGHT CREW SMELLED SMOKE AND BEGAN RUNNING THROUGH THE QRH CHECKLISTS.  ONCE CLEARED TO LAND A LAV SMOKE EICAS MESSAGE WAS DISPLAYED.  AT THE SAME TIME THE NUMBER 1 ENGINE WAS TEMPING OUT.  THE THRUST WAS REDUCED TO 50 PERCENT TO LOWER THE TEMP.  THE ENGINE TEMPERATURE REMAINED IN THE RED AND THE THROTTLE WAS REDUCED TO IDLE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND IT WAS DECIDED TO REPLACE THE NUMBER 1 ENGINE.  AFTER REPLACING THE NUMBER 1 ENGINE, THERE WERE NO FURTHER DEFECTS NOTED.
